# SDR SWIA200211389

- Difficulty date: October 22, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 3,173 hours, 2,490 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Anti- Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL PRIOR TO V1, BOTH INBOARD AND OUTBOARD ANTI-SKID CAUTION LIGHTS  ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO GATE.  INSPECTED ALL WHEEL SPEED TRANSDUCERS AND ANTI-SKID SUBHARNESSES.  FOUND NR 1 OB SUBHARNESS BACKSHELL AND WIRING DAMAGED.  REMOVED AND REPLACED NR 1 OB ANTISKID SUBHARNESS IAW TEMPCO CMM 32-61-20-00.  CONDUCTED HIGH SPEED TAXI CHECK.  ALL OPERATIONS NORMAL.  NO DISCREPANCIES NOTED.
